Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Headache & dizziness while on thyronorm to reduce high TSH level. Is the medication dosage right?

My TSH level was tested to be 11.42 as on 08.05.2012 and i had been taking Thyronorm 100 mcg for 6 weeks and the second test was made on19.06.2012 and TSH was .01 which was too low and so the doc asked me to reduce the dosage to 75 mcg. I am experiencing mild headache , dizziness etc while on Thyronorm. Is the medication level right? When can the medication be stopped?
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
What I feel is before starting the thyroid treatment you might have undergone another thyroid tests to to confirm hypothyroid.
I suggest you to go for T3,T4 test for confirmation.
Now consult your doctor and discuss this and go for the treatment selecting proper dosage schedule.
With maintenance dose you continue the treatment for some time and then go for the test and continue or discontinue the medicine after your doctor advice.
Ok and bye.
Answered: Mon, 2 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor